# SDR COMA0360129

- Difficulty date: March 1, 2003
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N815CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7397
- Aircraft time: 6,729 hours, 6,069 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Sensing Element
- Part number: 355483255
- Condition: Malfunctioned
- Location: Fuselage
- Stage of operation: CL
- Nature of condition: J, N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5578 ANTI-ICE DUCT WARNING MESSAGE.REPLACED FUSELAGE SECTION OF BLEED LEAK SENSING ELEMENTS.
